# SDR C2XA02BT028

- Difficulty date: July 3, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 235
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR- CREW REPORTED AFTER TAKEOFF LG/GEAR DISAGREEMENT (INDICATION), RT MAIN GEAR.  AIRCRAFT AIR RETURNED TO EWR. MAINTENANCE REMOVED AND REPLACED RT MAIN LANDING GEAR UPLOCK BOX IAW EMB145 MM 32-33-10 AND PROXIMITY SWITCH IAW EMB145 MM 32-61-01.  AIRCRAFT RETURNED TO SERVICE.
